RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valyuzhenich, Alexandr Andreevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 5

Number of views:
This page:404
Abstract pages:442
Full texts:156
References:50
E-mail:

http://www.mathnet.ru/eng/person33115
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. Yu. Mogilnykh, K. V. Vorob'ev, A. A. Valyuzhenich, “MMS-type problems for Johnson scheme”, Sib. Èlektron. Mat. Izv., 15 (2018),  1663–1670  mathnet  isi
2015
2. A. A. Valuzhenich, “On permutation complexity of fixed points of some nonuniform binary morphisms”, Sib. Èlektron. Mat. Izv., 12 (2015),  64–79  mathnet
2011
3. A. A. Valyuzhenich, “Some properties of well-based sequences”, Diskretn. Anal. Issled. Oper., 18:1 (2011),  15–19  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 5:4 (2011), 612–614  scopus

Presentations in Math-Net.Ru
1. О полиномиальных интегралах магнитного геодезического потока на двумерном торе на нескольких уровнях энергии
S. V. Agapov, A. A. Valyuzhenich

November 26, 2018
2. MMS-type problems for Johnson scheme
I. Yu. Mogil'nykh, K. V. Vorob'ev, A. A. Valyuzhenich
2018-ary quasigroups and related topics
October 12, 2018 11:00
3. On one recurrence relation for a geodesic flow in a magnetic field on a two-dimensional torus
S. V. Agapov, A. A. Valyuzhenich
2018-ary quasigroups and related topics
October 5, 2018 11:00
4. The minimum supports of the (n-2)-eigenfunctions of the Star graph
A. A. Valyuzhenich
2018-ary quasigroups and related topics
August 3, 2018
5. Perfect 2-colorings of Hamming graphs with eigenvalue $\lambda_2$
A. A. Valyuzhenich, I. Yu. Mogil'nykh
2018-ary quasigroups and related topics
April 6, 2018

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020